# SDR UIEA200600278

- Difficulty date: October 21, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 18,612 hours, 3,001 cycles
- Engine: Ge CF680C2*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1787-1795
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C M415MC: PERFORMED INTERIM REPAIR TO MAIN DECK SIDE CARGO DOOR INTERCOSTAL CUT-OUT IAW XEO 52-102106, A/C OK FOR CONTINUED OPERATIONS FOR UP TO 6 FLIGHT CYCLES. INTERCOSTAL CUT-OUT WEB REPAIRED IAW SRM 51-70-13 REPAIR FIG 201.
